Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multipliers vanishing at infinity for certain compact groups


Author: Alessandro Figà-Talamanca
Journal: Proc. Amer. Math. Soc. 45 (1974), 199-203
MSC: Primary 43A22; Secondary 22C05
MathSciNet review: 0461035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove for certain compact groups $ G$ and $ 1 < p < \infty ,p \ne 2$, that there exist operators commuting with left translations on $ {L^p}(G)$ which are compact as operators on $ {L^2}(G)$ but not as operators on $ {L^p}(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22C05

Retrieve articles in all journals with MSC: 43A22, 22C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0461035-0
PII: S 0002-9939(1974)0461035-0
Article copyright: © Copyright 1974 American Mathematical Society